# SDR MEX2002274

- Difficulty date: August 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960612
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 252 - MEX-GDL - AIRCRAFT RETURNED TO GATE DUE TO ACCELERATION FAILURE OF LEFT ENGINE.  THE ACCELERATION CHAMBER WAS REVISED AND IT WAS PERFORMED A TRIM IAW MM 73-20-03 AND 73-11-00, TESTS OK.  THE FCU OF LEFT ENGINE WAS REPLACED, TRIM WAS PERFORMED, TESTS OK, IAW MM 73-12-02, 71-00-01, 72-00-00.  (M)
